International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, Vol. 14, No. 5 (October 2006)
avatar

[German title: International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, Jg. 14, Nr. 5 (Oktober 2006) (Translate text to: Deutsch)]

International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, Vol. 14, No. 5 (October 2006)

A SUFFICIENT AND NECESSARY CONDITION FOR CREDIBILITY MEASURES
XIANG LI and BAODING LIU 527

WEAK FUZZY S-SUBSETHOOD MEASURES: OVERLAP INDEX
H. BUSTINCE, E. BARRENECHEA, M. PAGOLA and F. SORIA 537

FUZZY ARITHMETIC BASED ON DIMENSION-ADAPTIVE SPARSE GRIDS: A CASE STUDY OF A LARGE-SCALE FINITE ELEMENT MODEL UNDER UNCERTAIN PARAMETERS
ANDREAS KLIMKE, RONALDO F. NUNES and BARBARA I. WOHLMUTH 561

REPRESENTATION OF CHOQUET INTEGRAL — INTERPRETER AND MÖBIUS TRANSFORM
YASUO NARUKAWA and TOSHIAKI MUROFUSHI 579

UTILIZING DISTRIBUTED LEARNING AUTOMATA TO SOLVE STOCHASTIC SHORTEST PATH PROBLEMS
HAMID BEIGY and M. R. MEYBODI 591

THRESHOLD ACCEPTING BASED FUZZY CLUSTERING ALGORITHMS
V. RAVI, MA BIN and P. RAVI KUMAR 617

A NOTE ON THE EXISTENCE THEOREM OF POSSIBILITY SPACE
YUE QIN WU and JIAN CHENG GUAN 633

INTERVAL METHODS IN KNOWLEDGE REPRESENTATION
Vladik Kreinovich 637

Read the articles online.

© 2006 World Scientific Publishing Co. All rights reserved.


Leave a Reply

Your email address will not be published. Required fields are marked *